# SDR QR9R2023021500001

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723739752
- Aircraft time: 3,057 hours
- System (JASC): 3400 · Navigation System
- Part: Radar
- Part number: 066011530101
- Part serial: KRA405B18958
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RADAR ALTIMETER FAILED DURING RUN-UP. REMOVED AND REPLACED RADAR ALTIMETER; MOC SUCCESSFULLY COMPLETED.
